Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 5(257), Pages 183–188 (Mi umn2621)  

This article is cited in 2 scientific papers (total in 4 papers)

Evgenii Mikhailovich Nikishin (obituary)

A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev


Full text: PDF file (425 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:5, 153–160

Bibliographic databases:

MSC: 01A70, 42A20, 47B48, 47B40, 41A21, 34B24

Citation: A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Uspekhi Mat. Nauk, 42:5(257) (1987), 183–188; Russian Math. Surveys, 42:5 (1987), 153–160

Citation in format AMSBIB
\Bibitem{VitGonKas87}
\by A.~G.~Vitushkin, A.~A.~Gonchar, B.~S.~Kashin, A.~I.~Kostrikin, S.~M.~Nikol'skii, S.~P.~Novikov, P.~L.~Ul'yanov, L.~D.~Faddeev
\paper Evgenii Mikhailovich Nikishin (obituary)
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 5(257)
\pages 183--188
\mathnet{http://mi.mathnet.ru/umn2621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928779}
\zmath{https://zbmath.org/?q=an:0627.01025|0653.01015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..153F}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 5
\pages 153--160
\crossref{https://doi.org/10.1070/RM1987v042n05ABEH001471}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P735400006}


Linking options:
  • http://mi.mathnet.ru/eng/umn2621
  • http://mi.mathnet.ru/eng/umn/v42/i5/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bunimovich, “A theorem on ergodicity of two-dimensional hyperbolic billiards”, Commun.Math. Phys, 130:3 (1990), 599  crossref
    2. Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko, “Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)”, Russian Math. Surveys, 50:3 (1995), 643–659  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. S. Bakhvalov, O. V. Besov, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (on his seventieth birthday)”, Russian Math. Surveys, 53:3 (1998), 645–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1019
    Full text:410
    References:69
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021